Re: Always feel sick before my period!
Well, I would despise to have PMS-like symptoms that ammount of time ahead. I know from experience that other medical problems can cause PMS to get worse, but it could be many other things too. If you take medication for your migraines, that may have something to do with it. I know that I was so reliant on Torodol when I was younger that I ended up getting worse & worse migraines. Your period & your migraines may be fighting for superiority! The migraines didn't stop until I stopped taking the medication, and my PMS improved after that too. Or perhaps you've started taking something for the PMS a few months ago, too, and your body is either use to it (I can't take aspirin anymore for that reason either), rejecting it, or they are interacting with something else you're taking?
Not sure! You should see your doctor about it though. People can suffer from severe PMS at any point in their life. I had a friend who was literally ill the whole time she had hers. Hope you can see a doc and get some good advice!
Last edited by NotSoGirlyGirl; 10-13-2005 at 08:11 AM.